MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number H74938046640750
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).G4: premarket / 510(k) #: k133110, p090003.
 
Event or Problem Description
It was reported that stent moved on the balloon.The 50% stenosed target lesion was located in the moderately tortuous and moderately calcified vessel mesenteric artery.A 6.0x40x75cm express ld was selected for use.During the procedure, the stent was placed over a guidewire, but the physician observed that the stent was too long for the lesion.While removing the stent system, under fluoroscopy, it was observed that the stent was coming off the balloon.The physician immediately stopped, then advanced the system forward to retrieve the stent and the procedure was completed using alternate device.The stent did not completely dislodge from the balloon.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
(b)(6).G4: premarket / 510(k) #: k133110, p090003.Device evaluated by mfr: the express ld device was returned to our post market quality assurance laboratory.A visual and tactile examination identified that the balloon was tightly folded and had not been subject to positive pressure.No issues was noted with the balloon material.The device was received with the stent separated from the balloon.The stent was noted to be damaged.A visual and tactile examination identified no issues with the shaft and tip of the device.This concludes the product analysis.
 
Event or Problem Description

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23414458
Report Number2124215-2025-76790
Device Sequence Number10300018
Product Code NIO
UDI-Device Identifier08714729392156
UDI-Public(01)08714729392156(17)280219(10)35889056
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74938046640750
Device Catalogue NumberH74938046640750
Device Lot Number0035889056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale